The number of families of solutions of decomposable form equations

J. H. Evertse, K. Györy

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)367-394
Number of pages28
JournalActa Arithmetica
Volume80
Issue number4
Publication statusPublished - 1997

Fingerprint

Decomposable
Family
Form

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

The number of families of solutions of decomposable form equations. / Evertse, J. H.; Györy, K.

In: Acta Arithmetica, Vol. 80, No. 4, 1997, p. 367-394.

Research output: Contribution to journalArticle

@article{23bcb06af967478995385eef7fb3b057,
title = "The number of families of solutions of decomposable form equations",
author = "Evertse, {J. H.} and K. Gy{\"o}ry",
year = "1997",
language = "English",
volume = "80",
pages = "367--394",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "4",

}

TY - JOUR

T1 - The number of families of solutions of decomposable form equations

AU - Evertse, J. H.

AU - Györy, K.

PY - 1997

Y1 - 1997

UR - http://www.scopus.com/inward/record.url?scp=0346444962&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0346444962&partnerID=8YFLogxK

M3 - Article

VL - 80

SP - 367

EP - 394

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 4

ER -